On a Third-Order Partial Differential Equation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1363-1368
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_10_a7,
author = {N. S. Berezkina and E. E. Kulesh and I. P. Martynov and V. A. Pron'ko},
title = {On a {Third-Order} {Partial} {Differential} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1363--1368},
year = {2005},
volume = {41},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_10_a7/}
}
TY - JOUR AU - N. S. Berezkina AU - E. E. Kulesh AU - I. P. Martynov AU - V. A. Pron'ko TI - On a Third-Order Partial Differential Equation JO - Differencialʹnye uravneniâ PY - 2005 SP - 1363 EP - 1368 VL - 41 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_10_a7/ LA - ru ID - DE_2005_41_10_a7 ER -
N. S. Berezkina; E. E. Kulesh; I. P. Martynov; V. A. Pron'ko. On a Third-Order Partial Differential Equation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1363-1368. http://geodesic.mathdoc.fr/item/DE_2005_41_10_a7/